RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Amaglobeli, Mikhail Georgievich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:1132
Abstract pages:1484
Full texts:432
References:133
E-mail: ,

http://www.mathnet.ru/eng/person27575
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/667677

Publications in Math-Net.Ru
2018
1. M. G. Amaglobeli, “The tensor completion functor in categories of exponential $MR$-groups”, Algebra Logika, 57:2 (2018),  137–148  mathnet; Algebra and Logic, 57:2 (2018), 89–97  isi  scopus
2016
2. M. G. Amaglobeli, V. N. Remeslennikov, “Fundamentals of the theory of varieties of nilpotent $\mathrm{MR}$-groups”, Sibirsk. Mat. Zh., 57:6 (2016),  1197–1207  mathnet  elib; Siberian Math. J., 57:6 (2016), 935–942  isi  scopus
3. M. G. Amaglobeli, “Category of $\mathrm{MR}$-groups over a ring $\mathrm R$”, Vladikavkaz. Mat. Zh., 18:2 (2016),  12–18  mathnet
2015
4. M. G. Amaglobeli, T. Bokelavadze, “Some results of the theory of exponential $R$-groups”, Journal of Mathematical Sciences, 2018:6 (2016), 709–714  mathnet
2013
5. M. G. Amaglobeli, V. N. Remeslennikov, “Extension of a centralizer in nilpotent groups”, Sibirsk. Mat. Zh., 54:1 (2013),  8–19  mathnet  mathscinet
2007
6. M. G. Amaglobeli, “Algebraic sets and coordinate groups for a free nilpotent group of nilpotency class 2”, Sibirsk. Mat. Zh., 48:1 (2007),  5–10  mathnet  mathscinet  zmath; Siberian Math. J., 48:1 (2007), 3–7  isi  scopus
2001
7. M. G. Amaglobeli, “$G$-Identities of Nilpotent Groups. II”, Algebra Logika, 40:4 (2001),  377–395  mathnet  mathscinet  zmath; Algebra and Logic, 40:4 (2001), 201–218
8. M. G. Amaglobeli, “$G$-Identities of Nilpotent Groups. I”, Algebra Logika, 40:1 (2001),  3–21  mathnet  mathscinet  zmath; Algebra and Logic, 40:1 (2001), 1–11  scopus
2000
9. M. G. Amaglobeli, V. N. Remeslennikov, “$G$-identities and $G$-varieties”, Algebra Logika, 39:3 (2000),  249–272  mathnet  mathscinet  zmath; Algebra and Logic, 39:3 (2000), 141–154  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020